# SDR IPXA1165432

- Difficulty date: February 16, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 10,883 hours, 6,670 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, REPAIR SURVEY SEQUENCE NR 138-W3-01, REPAIR DOUBLER IS GOUGED AT RIB 13 TO RIB 15, STGR 2.6 TO 2.8 LT WING CTR FLAP.  ACCOMPLISHED REPAIR ON LT WING CTR FLAP RIB 13 TO RIB 15, STGR 2.6 TO 2.8 IAW SRM 57-50-00, PARA 4F, FIG 206 AND EO A300-5750-35931-C, APPENDIX A.
